# SDR CALA2024040300960

- Difficulty date: April 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N27964
- Make and model: Boeing 787-9
- Aircraft serial: 37813
- Aircraft time: 37,931 hours, 3,663 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 414Z020143
- Condition: Damaged
- Location: Cockpit Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT L FWD ADVISORY LOSS OF LEFT FORWARD WINDOW HEAT (PRIMARY). FIM TASK REF : 31-90-F8-01A-421B-A . LATCHED. LEFT FORWARD WINDOW IS HEAVILY DAMAGED. ACCOMPLISHED L1 WINDOW REMOVAL PER AMM DMC-B787-A-56-11-01-00A-520A-A, REF AMM 56-11-01-00A-720A-A BEGAN INSTALLATION OF L1 CONTINUED INSTALLATION OF FLIGHT COMPARTMENT L1WINDOW REF INSTALLATION OF FLT COMPARTMENT L1WINDOW REF AMM WINDSHEILD UP TO AND INCLUDING PARAGRAGH 1C (4F) NEED TO AMM 56-11-01. COMPLETED UP TO STEP C.4.T. CONTINUE AT C.4.T.1. 56-11-01. COMPLETED UP TO STEP C.5.A. HOLDING PERIOD OF 8-12 HRS CONTINUE WITH WINDOW INSTALLATION STEP H TO COMPLETION. BOLT LOCATIONS 32A, 68A, 44, 5, 57, 40, 28A, AND 36A REQUIRE  SEALANT AND ALL BOLTS REQUIRE INITIAL TORQUE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1541502  SN OFF 1613 IPC REFERENCE # 56-11-01-010-941A-D INSTALLED FO`S INTERIOR TRIM. REF AMM 25-15-06-00A-520A-A
